# SDR ABXA010281

- Difficulty date: June 2, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 55,580 hours, 51,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 5576
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS WERE DIM.  REPLACED EMERGENCY LIGHTS BATTERIES AND BATTERY POWER SUPPLY.  OPS CHECKED GOOD IAW DC-9 MM 33-53-00.
